Duality on complex spaces

Aldo Andreotti; Arnold Kas

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1973)

  • Volume: 27, Issue: 2, page 187-263
  • ISSN: 0391-173X

How to cite


Andreotti, Aldo, and Kas, Arnold. "Duality on complex spaces." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 27.2 (1973): 187-263. <http://eudml.org/doc/83634>.

author = {Andreotti, Aldo, Kas, Arnold},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {eng},
number = {2},
pages = {187-263},
publisher = {Scuola normale superiore},
title = {Duality on complex spaces},
url = {http://eudml.org/doc/83634},
volume = {27},
year = {1973},

AU - Andreotti, Aldo
AU - Kas, Arnold
TI - Duality on complex spaces
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1973
PB - Scuola normale superiore
VL - 27
IS - 2
SP - 187
EP - 263
LA - eng
UR - http://eudml.org/doc/83634
ER -


  1. [1] A. Andreotti and H. Grauert, Théorèmes definitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Francev. 90 (1962) p. 193-259. Zbl0106.05501MR150342
  2. [2] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. I. H. E. S. (1965) n. 25. Zbl0138.06604MR175148
  3. [3] C. Banica and O. Stanasila, Sur la profondeur d'un faisceau analytique cohérent sur un espace de Stein, C. R. Ac. Sci. Paris v. 269 (1969) p. 636-639. Zbl0182.11103MR254270
  4. [4] G.E. Bredon, Sheaf theory, McGraw Hill, New York, 1967. Zbl0158.20505MR221500
  5. [5] A. Cassa, Coomologia separate sulle varietà analitiche complesse, Ann. Sc. Nor. Pisa, v. 25 (1971) p. 291-323. Zbl0232.46010MR357851
  6. [6] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. Zbl0080.16201MR102797
  7. [7] R.C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc.Englewood Cliffs, N. J.1965. Zbl0141.08601MR180696
  8. [8] A. Grothendieck, Espaces vectoriels topologiques, Societad Mat. Sao Paolo, 1958. Zbl0058.33401
  9. [9] J.L. Kelley and T. Namioka, Linear topological vectors spaces, D. Van Nostrand, Princeton, 1963. Zbl0318.46001
  10. [10] G. Köthe, Topologische lineare Räume, Springer, Berlin, 1960. Zbl0093.11901MR130551
  11. [11] R. Kultze, Dualität von Homologie und Cohomologiegruppen, Arch. Math. v. 10 (1959) Zbl0178.56902MR114205
  12. [12] B. Malgrange.Systèmes differentiels a coefficients constants, Sem. Bourbaki265-01 (1962). 
  13. [13] A. Martineau, Sur le théorème du graphe fermé, C. R. Ac. Sci Paris, n. 263 (1966) p. 870-871. Zbl0151.19203MR206677
  14. [14] R. Narasimhan, Introduction to the theory of analytic spaces, Springer Lecture Notes25, 1966. Zbl0168.06003MR217337
  15. [15] H.J. Reiffen.Riemannische Hebbarkeitssätze für Cohomologieklassen mit kompaktem Träger, Math. Ann, v. 164 (1966) p 272-273. Zbl0142.41102MR197779
  16. [16] D.A. Raikov.Double closed-graph theorem for topologioal linear spaces, Sibirski Mat. Zhurnal v. 7 (1966) p. 353-372. Zbl0171.10701MR198196
  17. [17] J.P. Ramis and G. Ruget, Complexes dualisants et théorème de dualité en géometrie analytique complexe, Publ. I. H. E. S. (1970) n. 38 p. 77-91. Zbl0206.25006MR279338
  18. [18] H.H. Schaefer, Topological vector spaces, MacMillan, New York, 1966. Zbl0141.30503MR193469
  19. [19] L. Schwartz, Sur le théorème du graphe fermé, C. R. Ac. Sci. Paris v. 263 (1966) p. 602-605. Zbl0151.19202MR206676
  20. [20] J.P. Serre, Un théorème de dualité, Comm. Math. Helvetici, v. 29 (1955) pp. 9-26. Zbl0067.16101MR67489
  21. [21] J.P. Serre, Faisceaux algébriques cohérents, Annals of Math. v. 61 (1955) pp.197-278. Zbl0067.16201MR68874
  22. [22] S e Silva, Su certe classi di spazi convessi importanti per le applicazioni, Rend. Mat. v. 5 (1955) p. 388-410. Zbl0064.35801
  23. [23] K. Souminen, Duality for coherent sheaves on analytic manifolds, An. Ac. Fennicae (1968). Zbl0185.15205
  24. [24] F. Treves, Topological vector spaces distributions and kernels, Academic press, New York, 1967. Zbl0171.10402MR225131

Citations in EuDML Documents

  1. A. Fabiano, P. Pietramala, Sur la convexité holomorphe. Théorie locale
  2. Mihnea Coltoiu, The Levi problem for cohomology classes
  3. Guido Lupacciolu, Holomorphic extension to open hulls
  4. Aldo Andreotti, Constantin Banica, Twisted sheaves on complex spaces
  5. Aldo Andreotti, Arnold Kas, Serre duality on complex analytic spaces
  6. C. Denson Hill, M. Nacinovich, Duality and distribution cohomology of C R manifolds
  7. Aldo Andreotti, Constantin Bănică, Twisted sheaves on complex spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.